Illinois Journal of Mathematics

Integral representations for positive solutions of the heat equation on some unbounded domains

B. A. Mair

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 175-184.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044758

Digital Object Identifier
doi:10.1215/ijm/1256044758

Mathematical Reviews number (MathSciNet)
MR822390

Zentralblatt MATH identifier
0577.35045

Subjects
Primary: 35K05: Heat equation

Citation

Mair, B. A. Integral representations for positive solutions of the heat equation on some unbounded domains. Illinois J. Math. 30 (1986), no. 1, 175--184. doi:10.1215/ijm/1256044758. https://projecteuclid.org/euclid.ijm/1256044758


Export citation